# SDR MASA200600671

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 19,091 hours, 14,358 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 6019 GJT - FUEL SMELL IN CABIN.  MX FOUND FUEL SOLENOID VALVE LINE FITTING LEAKING.  TIGHTENED FITTING AND SYSTEM FUNCTIONED NORMALLY.
